MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Catalog Number BXB087901A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6 - code c19: a review of device manufacturing record history confirmed device met pre-release specifications.H6 - code b20: the device remains implanted and was, therefore, not available for analysis.No images enabling direct assessment of product performance were returned for evaluation.The ifu was reviewed and the following statement was found to be applicable: complications and adverse events can occur when using any endovascular device.These complications include, but are not limited to: endoleak and/or endotension.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported from a study: on (b)(6) 2025, a study patient was treated for a common iliac artery aneurysm in an ibe procedure.During the procedure, a gore excluder iliac branch endoprosthesis internal iliac component (ibe-iic) and a gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) were implanted in an overlapped fashion in the patient's left hypogastric artery.An adjunctive procedure was also performed: embolization using coils.On (b)(6) 2025, an intervention was performed due to a type iiib endoleak.A vbx device was implanted in the left hypogastric artery to exclude the endoleak.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Retraction for manufacturer report number 2017233-2025-06945 is necessary as additional information from the study site revealed the previous information of endoleak requiring intervention was erroneously reported.The procedure was staged, and there was no intervention and no impact to patient.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
genevieve begay
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23811653
Report Number2017233-2025-06945
Device Sequence Number15380300
Product Code PRL
UDI-Device Identifier00733132658756
UDI-Public(01)00733132658756(17)280105
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBXB087901A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight118 KG
Patient EthnicityNon Hispanic
Patient RaceWhite